# SDR REXA2013052901033

- Difficulty date: May 29, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N8611A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7611
- Aircraft time: 24,609 hours, 22,399 cycles
- System (JASC): 2370 · Audio/Video Monitoring
- Part: Cvr
- Condition: No Test
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CVR WILL NOT TEST ON FLIGHT DECK INSPECTION.  DEFERRING CVR IAW MEL 23-71-01 WITH MOC AUTH NR 09855.
